# SDR JGBA0001

- Difficulty date: November 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N57HJ
- Make and model: Gulstm G1159
- Aircraft serial: 0194
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 108136251
- Condition: Failed
- Location: Tail
- Part time: 5,484 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE DESCENDING INTO PIR FROM JAX, THE MAIN CABIN DOOR SEAL DEFLATED AND ROLLED AT APPROX FL 35,000 FT.  THE AIRCRAFT CONTINUED TO DESCEND TO 11,000 FEET AND THE DOOR SEAL REINFLATED, AND PRESSURIZATION WAS STABILIZED UNTIL LANDING AT PIR.  A FERRY PERMIT WAS GRANTED TO FLY THE AIRCRAFT TO A GULFSTREAM MX FACILITY AT APPLETON WI.  T/S THE A/C IT WAS FOUND THAT THE DOOR SEAL REGULATOR WAS MAINTAINING TO LOW OF A PRESSURE TO MAINTAIN A PROPER SEAL.  THE REGULATOR WAS REPLACED AND THE MAIN DOOR SEAL WAS REPLACED, ALL OPERATIONAL CHECK AND TEST WERE PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
